MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752088
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that abnormal noise was heard from around the drain bag joint of the pack during surgery.The surgery was successfully completed after replacing the product with another one.There was no patient harm and procedure type was unknown.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A used intrepid plus fluidics management system was visually inspected.The fluidics management system was functionally tested on an console.The sample failed to prime and generated a system message code.Less fluid flowed from the balanced salt solution bottle to the cassette.The sample passed priming and tuning with an ultrasonic handpiece.No message code, no fluid or air leaks, and no cracks on the luers were found.The irrigation and aspiration flow rates were within specification.Fluid flowed from the balanced salt solution bottle to the irrigation and aspiration manifolds and continuously to the cassette housing.No occlusion was found in all manifolds.The returned drip chamber was then connected back to the sample to check for priming and fluid flow.The same failure mode occurred.The detected drip chamber prevented fluid to flow to the cassette, thus the sample failed to prime.The root cause of the customer's complaint is related to the returned drip chamber which would have been caused due to an error during the suppliers manufacturing process.The supplier will be notified of this complaint and will take appropriate actions as necessary.All lots are verified that all required inspections have been performed and all acceptance criteria are met.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint via the complaint review meetings and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
INFINITI SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19256879
Report Number1644019-2024-00927
Device Sequence Number17812462
Product Code LRO
UDI-Device Identifier00380657520886
UDI-Public(01)00380657520886(17)241130(11)221212(10)157YFU(21)NA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number8065752088
Device Lot Number157YFU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer08/29/2024
09/28/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date09/27/2024
10/25/2024
Date Device Manufactured12/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITI VISION SYSTEM.
Patient SexUnknown